How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DIEGO BONILLA Your Own Question
DIEGO BONILLA
DIEGO BONILLA, Doctor (MD)
Category: Health
Satisfied Customers: 264
Experience:  Pulmonary/ Critical Care at Boston University
93381398
Type Your Health Question Here...
DIEGO BONILLA is online now
A new question is answered every 9 seconds

I was recently told that xanax makes you gain weight. Is this

Customer Question

I was recently told that xanax makes you gain weight. Is this true?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: Does xanax make u retain water and
JA: Anything else I can tell the Doctor before I connect you two?
Customer: Does xanax make u retain water and make u gain weight?
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 8 months ago.
Category: Health
Customer: replied 8 months ago.
Ok I paid now wha
Expert:  DIEGO BONILLA replied 8 months ago.
Hi there,This is Dr Diego, experienced Internal Medicine, Pulmonary and Critical Care Medicine.I am here to address your concerns and provide great service.I understand your concerns. Xanax is a medication that is not related to weight gain. Actually xanax can cause decreased appetite. Most people maintain the same weight. Xanax does not cause water retention. Don't worry about gaining weight while taking xanax. The only way I am credited here by the website and the money that you have deposited is released is when you rate me.Therefore, I would appreciate a rating when you are done asking.Kindest regards

Related Health Questions